You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Mathematical Models: A Sketch for the Philosophy of Mathematics
Saunders Mac Lane
The American Mathematical Monthly
Vol. 88, No. 7 (Aug. - Sep., 1981), pp. 462-472
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/2321751
Page Count: 11
You can always find the topics here!Topics: Axioms, Mathematical set theory, Philosophical axioms, Zermelo Fraenkel axioms, Mathematical descriptions, Philosophy of mathematics, Algebra, Mathematical rigor, Geometry
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The American Mathematical Monthly © 1981 Mathematical Association of America